# SDR DALA2021072304157

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 51 S6-7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 NEED TO PERFORM INSPECTION ON FASTENER HOLE LOC. ON FR 51 BTW STR 6R TO7R UPPER FUSELAGE. CORRECTIVE ACTION: PERFORMED INSPECTION PER A320 SRM 53-41-11-300-014 AND SRI53-41-11-205-030 PAGE 2 TABLE 001. CONTINUE ON MON. (1884319)
